# SDR UIEA2017012500108

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 50,330 hours, 6,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 26360
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN ZONE C INOPERATIVE.  REPLACED THE BATTERY ASSY IAW AMM 33-51-00, OPS CHECKED NORMAL.
